# SDR AU990728

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 57155278CM361210
- Condition: Loose
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DUCT CLAMP SECURING THE DUCT FROM THE AIR CYCLE MACHINE (ACM) TO THE WATER SEPARATOR LOOSE.  THE ACM HAD BEEN FITTED ON THE 27TH APRIL 1999.
